Results 1 to 5 of 5
help me please how long does methadone withdraw last
  1. #1
    lisamc1226 is offline New Member
    Join Date
    Jul 2014
    Location
    baltimore md
    Posts
    3

    Question help me please how long does methadone withdraw last

    Hi everyone hoping there is someone out there who could answers some questions and help me get threw this h---- this is my story I am 35 and have been on methadone for approx 3 yrs due to a nasty opiate habits that started with pain killers now I have been clean for 2 yrs+ my highest dose of meth was at 110mg but over the last 8mo I have been doing a slow taper of 2mg a week and everything was going great I couldn't believe it well that's was till I got to 2mg monday and it was like a bomb exploded in my body so I just stoped taking it all together cause it wasn't doing nothing just prolonging the inevitable well day one which was wen wasn't to bad day 2 i wanted someone to cut off my legs very weak n fatigue couldn't get out of bed by day 3 I was just miserable especially when hubby got called into work so I gave in for my kids sake and ended up taking 4 mg just so I could take care of my kids of course i called my lovely clinic for advice all they could say is come in we will up ur dose till whatever (money grubbing jerks) well that's not and option I will take because as off aug 15 I am having my mirena pulled so we can have another baby and I won't get pregnant while on any amount of meth because I am high risk due to premature birth and dont want to add any more complications then I need to plus I just want to be normal again. So I guess the 2 biggest questions I have is along does the withdraw take and is there anything that can help with the h orriable symptoms

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Hi, lisa. Sounds like you did a .50% drop in your methadone. Methadone is tricky and I don't have any absolute advice for you except that instead of dropping to 2mg. perhaps you should have dropped to 3mg. or even (don't know if this is possible) 3.5mg. I think you need to slow down your drops now that you are at a low dose. Going c/t from methadone could last quite a long time, with the worst going for 10-14 days. Some symptoms can hang around for a long time (insomnia, lethargy), not sure as I have never done this, but if you can slow down a bit that would be best. I'm not surprised you could not get out of bed on the the third day: methadone has a very long half life and it takes longer to come off of. Some things that will help with w/d:

    Immodium, make sure whatever you get has loperamide as this is an opiate base that does not cross the blood brain barrier and will make you feel better. I heard liquid was best.
    Gatorade: helps with cramping
    Hyland's Restful Leg or Calme's Forte
    Plenty of water and good fruit juices: STAY AWAY from energy drinks
    Potassium
    B-12
    A good mineral supplement, magnesium
    vitamin supplement
    EXERCISE: this gets your natural endorphines producing again, so important even a little walk around.(as soon as you can)
    Serene L-theanine/ valarian root either for anxiety.
    melatonin or other OTC sleep aid

    Also check out the Thomas Recipe for anything that I missed. As far as length and symptoms, everyone is different and much depends on your individual body chemistry.

    Peace,

    Iloerose

  3. #3
    lisamc1226 is offline New Member
    Join Date
    Jul 2014
    Location
    baltimore md
    Posts
    3

    Thumbs up

    Thank you lloerose thanks for the reply and advice greatly appreciated. .....i am taking b12 daily have been taking for past month and yesterday after reading different post I have changed my diet to things that include high amounts of calcium and potassium i do have clondine n melatonin on hand if needed but have not taken yet. So yesterday was my first day meth free morning wasn't to bad but as the hours past it got worse my legs omg horrible so last night I took a couple Aleve and surprise I slept straight through till 7 am of course i would have like to sleep longer but hey I was happy with what I got . Ok so now today is days 2 no meth and I am surprised/shock when I got up this morning my legs feel normal actually I dont feel to bad a little fatigue and stomach a little messed up but nothing unmanageable now its like I waiting for the other the shoe to drop so to say is it over? It cant be hope it is but i am scared that it isn't so this what I Did this week mon and Tuesday took 2 mg meth each day in morning wen and Thursday nothing fri took 4 mg sat and sun nothing what do u think is it over or is the worst to come that's the million dollar question any ideas.........

  4. #4
    lisamc1226 is offline New Member
    Join Date
    Jul 2014
    Location
    baltimore md
    Posts
    3

    Thumbs up

    Thank you lloerose thanks for the reply and advice greatly appreciated. .....i am taking b12 daily have been taking for past month and yesterday after reading different post I have changed my diet to things that include high amounts of calcium and potassium i do have clondine n melatonin on hand if needed but have not taken yet. So yesterday was my first day meth free morning wasn't to bad but as the hours past it got worse my legs omg horrible so last night I took a couple Aleve and surprise I slept straight through till 7 am of course i would have like to sleep longer but hey I was happy with what I got . Ok so now today is days 2 no meth and I am surprised/shock when I got up this morning my legs feel normal actually I dont feel to bad a little fatigue and stomach a little messed up but nothing unmanageable now its like I waiting for the other the shoe to drop so to say is it over? It cant be hope it is but i am scared that it isn't so this what I Did this week mon and Tuesday took 2 mg meth each day in morning wen and Thursday nothing fri took 4 mg sat and sun nothing what do u think is it over or is the worst to come that's the million dollar question any ideas.........

  5. #5
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Everyone is different. You may be past the hurdle and your symptoms may end up being pretty manageable, I wouldn't worry about the worst, I'd just keep doing what you are doing. The only thing you can do is wait and see and probably the worst thing you can do is obsess about it: get out of your head and push forward. You can only deal with right now. You have clearly gotten some of the meth out of your system, that's for sure. Just keep moving forward.

Similar Threads

  1. Cold Turkey Methadone Withdraw
    By worriedwife17 in forum Need to Talk?
    Replies: 24
    Last Post: 04-13-2017, 02:33 PM
  2. Replies: 4
    Last Post: 08-31-2015, 05:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22